Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Lower back ache radiating to thighs. Urinary tract infection? Can you help in reading the urinalysis report?

i am Jhoy 29y/0 married, taking contraceptive pills. WORKING AS DATA ENCODER Yesterday , I had my urinalysis check and the result was: color-yellow transparency -turbid reaction -acidic ph-5.0 specific gravity - 1.030 CHEMICAL TEST: ALBUMIN- = +1 SUGAR- NEGATIVE RBC- 2-4/hpf Pus- 4-5/hpf Epithelial-MANY Bacteria - Moderate Amorphous Urates- Moderate... I DO SUFFER FROM LOWER BACK ACHE DOWN TO MY THIGHS..IS THIS A SIGN OF URINARY TRACT INFECTION?? PLEASE HELP ME...
Asked On : Mon, 18 Feb 2013
Answers:  2 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2012
Hello, Welcome to HCM, I am Dr. Das

Look, your urinalysis report indicates presence of red blood cells in increased number. It is a bad sign. you should be investigated meticulously for presence of any abnormality in the lower urinary tract.

Now, the pus cells are in borderline. So, you have to be treated for urinary tract infection with broad spectrum antibiotic like ciprofloxacin or cefpodoxime.

After completion of the course of antibiotic, you should repeat the urine examination.

Hope this become helpful.

Answered: Wed, 20 Feb 2013
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Welcome to HCM,
From your report it seems that you are having mild urinary infection and might not require any treatment.
Take plenty of water and lemon water juices.
But as you have lower back pain go for ultrasound of genital tract to rule out any infection or other problem.
Ok and bye.
Answered: Mon, 18 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor